# SDR QXEA200601557

- Difficulty date: April 18, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 FUSELAGE INTERIOR, FUSELAGE INTERIOR AT FLOOR LEVEL, BULKHEAD ATTACH BRACKET TOP PLATE HAS CORROSION AROUND SCREW HOLE AT STATION X1.00 AND LBL 11.0.  REPAIRED IAW Q400 SRM 51-25-10-370-801 AND 51-25-15-370-801.
